Alert archive / California / Wind Advisories in 2013
Wind Advisory 35, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 2, 2013, 6:18 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 6:18 PM PDT (01:18 UTC)
- Expired
- May 3, 2013, 9:38 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
108 WWUS76 KLOX 030118 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 618 PM PDT THU MAY 2 2013 CAZ044-045-031200- /O.EXP.KLOX.WI.Y.0034.000000T0000Z-130503T0100Z/ /O.NEW.KLOX.WI.Y.0035.130503T0118Z-130503T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 618 PM PDT THU MAY 2 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH LATER TONIGHT THROUGH EARLY FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-547-030230- /O.EXP.KLOX.WI.Y.0034.000000T0000Z-130503T0100Z/ VENTURA COUNTY COAST-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 618 PM PDT THU MAY 2 2013 ...WIND ADVISORY HAS EXPIRED... LOCAL GUSTY NORTHEAST WINDS UP TO 25 MPH CAN BE EXPECTED LATER TONIGHT THROUGH EARLY FRIDAY AFTERNOON. WITH WINDS REMAINING BELOW ADVISORY LEVELS...THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM PDT. $$ CAZ046-053-054-088-031200- /O.CON.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA... NEWHALL...VALENCIA 618 PM PDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH THROUGH THE EVENING. THE WIND WILL DIMINISH LATE THIS EVENING THEN INCREASE EARLY FRIDAY MORNING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
2 follow-up statements
250 WWUS76 KLOX 031213 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 513 AM PDT FRI MAY 3 2013 CAZ046-053-054-088-032015- /O.CON.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA... NEWHALL...VALENCIA 513 AM PDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. WINDS WILL THEN DIMINISH THROUGH THE EVENING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-032015- /O.CON.KLOX.WI.Y.0035.000000T0000Z-130503T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 513 AM PDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL DEVELOP THIS MORNING AND PERSIST THROUGH MID AFTERNOON. WINDS WILL THEN SHIFT TO THE WEST BY MID TO LATE AFTERNOON AND DIMINISH THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN/ASR
303 WWUS76 KLOX 031638 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 938 AM PDT FRI MAY 3 2013 CAZ046-053-054-088-031745- /O.CAN.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA... NEWHALL...VALENCIA 938 AM PDT FRI MAY 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. OFFSHORE WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO 25 MPH WILL BECOME VARIABLE 10 MPH THROUGH THE EARLY AFTERNOON THEN BECOME ONSHORE 10 TO 15 MPH. $$ CAZ044-045-031745- /O.CAN.KLOX.WI.Y.0035.000000T0000Z-130503T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 938 AM PDT FRI MAY 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. OFFSHORE WINDS 10 TO 15 MPH WITH LOCAL GUSTS TO 20 MPH WILL BECOME VARIABLE 10 MPH THROUGH LATE MORNING THEN BECOME ONSHORE 10 TO 15 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 2, 4:50 PM PDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 2, 4:50 PM PDT, 1 hour 28 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 450 PM PDT THU MAY 2 2013 ***UPDATE FOR NEW AVIATION DISCUSSION*** .SYNOPSIS... A HIGH PRESSURE SYSTEM WITH GUSTY OFFSHORE WINDS WILL CAUSE WELL ABOVE NORMAL TEMPERATURES THROUGH FRIDAY. THE HIGH WILL EXIT THE REGION LATE FRIDAY AND TEMPERATURES WILL DROP ON SATURDAY. A LOW PRESSURE SYSTEM WILL ARRIVE BY SUNDAY WITH POSSIBLE PRECIPITATION THROUGH TUESDAY. THE TEMPERATURES WILL BE BELOW NORMAL INTO MIDWEEK. && .SHORT TERM (TODAY-SUN)...THE SMOKE PLUME FROM THE SPRINGS FIRE IN CAMARILLO IS EXPECTED TO CONTINUE A WEST NORTHWEST TRAJECTORY OVERNIGHT AND POSSIBLY MOVE OVER THE COASTAL WATERS ALONG THE CENTRAL COAST. LOW LEVEL CLOUD FIELD APPROACHING THE CENTRAL COAST THIS AFTERNOON WILL LIKELY MOVE ASHORE THIS EVENING AND THEN SCOUR OUT OR MOVE OFFSHORE OVERNIGHT AS THE NORTHEAST WINDS DEVELOP. THE LATE MORNING TEMPERATURES WILL LIKELY BE THE HIGHEST FOR THE DAY WITH BEACH LOCATIONS...LIKE PISMO BEACH...POSSIBLY REACHING THE LOWER 80S. AND CENTRAL COAST INLAND AREAS WILL LIKELY CLIMB TO RECORD HEAT FRIDAY AFTERNOON. PATCHY LOW LEVEL CLOUDS SOUTH OF THE NORTHERN CHANNEL ISLANDS WILL CONTINUE TO APPROACH THE LA/VENTURA COASTS THROUGH THIS AFTERNOON AND POSSIBLY MOVE INTO THE SANTA MONICA BAY WITH DENSE FOG TONIGHT. OTHERWISE THE LATEST HRRR WAS CONSISTENT WITH PREVIOUS RUNS AND ONSHORE WINDS WILL MOVE INTO THE COASTAL VALLEYS WHILE THE STRONG NORTHEAST WINDS DIMINISH THROUGH THE REMAINDER OF THIS AFTERNOON. THE NORTHEAST WINDS WILL LIKELY PREVAIL INLAND OVERNIGHT AND AS THE SEABREEZE DISSIPATES THE NORTHEAST WINDS WILL RETURN TO THE COAST. THE WINDS MAY STRENGTHEN WITH GUSTS TO 45 MPH FRIDAY MORNING OVER THE HIGH COUNTRY WITH LOCAL GUSTS TO 35 MPH IN THE INTERIOR COASTAL VALLEYS. A WIND ADVISORY MAY BE ISSUED FOR THE HIGH COUNTRY FOLLOWING THE HIGH WIND WARNING EXPIRATION AT 6 PM THIS EVENING. A COOLING TREND WILL OCCUR SATURDAY THROUGH SUNDAY. ONSHORE WINDS WILL RETURN SATURDAY AND TEMPERATURES WILL COOL THOUGH LIKELY REMAIN 5 TO 10 DEGREES ABOVE NORMAL SATURDAY AND TO AT OR BELOW NORMAL SUNDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY BETWEEN THE HAWAIIAN ISLANDS AND SOUTHERN CALIFORNIA WILL APPROACH THROUGH SUNDAY. LATEST GUIDANCE DIFFERS FROM PREVIOUS RUNS AND BETWEEN SUITES THOUGH SKIES WILL LIKELY BECOME CLOUDY AND A CHANCE OF SHOWERS ARE EXPECTED SUNDAY. .LONG TERM (MON-THU)...A STABLE TYPE PATTERN WITH A ANTICYCLONIC CIRCULATION CENTERED OVER THE PAC NW AND CYCLONIC CIRCULATION OVER THE SFO BAY AREA WILL DEVELOP SUNDAY AND PERSIST THROUGH WEDNESDAY. ONE UPPER LEVEL TROUGH WILL ROTATE AND EXIT THROUGH THE SOLITON TYPE FEATURE SUNDAY THROUGH MONDAY AND A SECOND ONE IS EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED WITH A SLIGHT CHANCE OF SHOWERS MONDAY THROUGH LATE TUESDAY EVENING. TEMPERATURES WILL COOL THROUGH THE PERIOD AND LIKELY RANGE 4 TO 8 DEGREES BELOW SEASONAL NORMAL THROUGH THE PERIOD. && .FIRE WEATHER... RED FLAG WARNINGS IN EFFECT FOR MUCH OF LOS ANGELES AND VENTURA COUNTIES THROUGH FRIDAY AS A MODERATE TO STRONG SANTA ANA WIND EVENT AFFECTS SOUTHWEST CALIFORNIA. THE PEAK IN WIND SPEEDS IS OCCURRING THIS MORNING...WITH GUSTS OF 65 TO 75 MPH OVER THE INTERIOR PEAKS OF LA COUNTY...AND VALLEY LOCATIONS SEEING GUSTS OF 40 TO 60 MPH...STRONGEST IN THE SANTA CLARITA VALLEY AND THE EASTERN VENTURA VALLEYS. GUSTS TO 45 MPH HAVE BEEN OBSERVED AS FAR WEST AS THE VENTURA COUNTY COAST NEAR CAMARILLO. RELATIVE HUMIDITIES ARE VERY LOW WITH MANY VALUES IN THE MID TO LOWER SINGLE DIGITS OBSERVED ACROSS THE AREA. IN ADDITION...FUELS IN THE AREA ARE EXTREMELY DRY FOR THIS TIME OF THE YEAR...AT VALUES THAT ARE MORE TYPICAL FOR MID TO LATE SUMMERTIME. THE COMBINATION OF STRONG WIND GUSTS...LOW HUMIDITIES AND VERY DRY FUELS HAS CREATED THE POTENTIAL FOR EXTREME FIRE BEHAVIOR. SURFACE PRESSURE GRADIENTS ARE BEGINNING TO EASE SLIGHTLY ACROSS THE AREA...WHICH SHOULD ALLOW THE OFFSHORE WINDS TO BEGIN TO DIMINISH ACROSS THE AREA BY EARLY THIS AFTERNOON. ALONG THE IMMEDIATE COAST...ONSHORE WINDS HAVE BEEN OBSERVED IN SOME LOCATIONS AND THERE IS A CHANCE THAT THE WEST TO SOUTHWEST FLOW WILL SPREAD INLAND ACROSS THE COASTAL PLAIN OF LA AND VENTURA COUNTIES THIS AFTERNOON INTO THIS EVENING. THE SOUTHWEST FLOW IS FORECAST BY THE NAM12 MET GUIDANCE TO GUST UP TO AROUND 25 MPH. THE COASTAL WINDS WILL SHIFT BACK TO OFFSHORE BY AROUND SUNRISE FRIDAY MORNING AND INCREASE...BUT WITH LOWER SPEEDS THAN WHAT HAS BEEN OBSERVED TODAY. HOWEVER...IN SPITE OF THE LOWER WINDS SPEEDS...VERY DRY CONDITIONS AND EXTREME FIRE DANGER WILL CONTINUE THROUGH FRIDAY AFTERNOON. HUMIDITY RECOVERIES OVERNIGHT WILL BE POOR IN MOST AREAS...ESPECIALLY WHERE EXPOSED TO OFFSHORE WIND THROUGH THE NIGHT. HUMIDITIES WILL FALL QUICKLY TO THE SINGLE DIGITS AGAIN FRIDAY MORNING...WITH MINIMUM READINGS OF 5 PERCENT OR LOWER. BY EARLY AFTERNOON A MORE WIDESPREAD WIND SHIFT TO THE SOUTHWEST TO WEST IS EXPECTED. THIS WILL ALLOW HUMIDITIES TO BEGIN TO RISE ACROSS A LARGER PORTION OF THE COASTAL PLAIN...AND THIS MAY ADVANCE INLAND TO THE COASTAL VALLEYS OVERNIGHT. && .AVIATION...02/2350Z...GENERALLY HI CONFIDENCE IN THE CURRENT TAFS WITH VFR CONDITIONS AT ALMOST ALL AIRFIELDS THROUGH FRI. EXCEPTION IS KSMX WHERE THERE IS A 70 PERCENT CHANCE LOW CLOUDS AND IFR CONDITIONS SHOULD MOVE INTO THE AIRFIELD BY 05Z THEN CLEAR TO VFR BY 12Z. THERE IS ALSO A 30 PERCENT CHANCE LIFR CONDITIONS COULD AFFECT KSMX AT TIMES DURING THE PERIOD. GUSTY E WINDS AT KWJF AND KPMD WILL DIMINISH EARLY THIS EVENING. KLAX...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS THRU FRI EVENING. KBUR...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS THRU FRI. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...30 AVIATION...SIRARD SYNOPSIS...SETO FIRE...SMITH WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 2, 2:53 PM PDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 PM PDT THU MAY 2 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-031300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 253 PM PDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT WIND ADVISORY IS IN EFFECT OVER AREAS OF LOS ANGELES AND VENTURA COUNTIES. RED FLAG WARNING FOR GUSTY WINDS AND VERY LOW RELATIVELY HUMIDITY IS IN EFFECT FOR AREAS OF LOS ANGELES AND VENTURA COUNTIES. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY WIND ADVISORY IS IN EFFECT OVER AREAS OF LOS ANGELES AND VENTURA COUNTIES THROUGH 2 PM FRIDAY. RED FLAG WARNING FOR GUSTY WINDS AND VERY LOW RELATIVELY HUMIDITY IS IN EFFECT FOR AREAS OF LOS ANGELES AND VENTURA COUNTIES THROUGH 5 PM PDT FRIDAY. UNSEASONABLY HIGH AFTERNOON TEMPERATURES WILL BE NEAR RECORD LEVELS IN MANY LOCATIONS THROUGH FRIDAY. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 2, 2:00 PM PDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
200 PM PDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM NON-TSTM WND GST 8 ESE CASTAIC LAKE 34.60N 118.58W
05/02/2013 M74.00 MPH LOS ANGELES CA MESONET
WARM SPRINGS RAWS AT 4930FT ELEVATION MEASURED NORTHEAST
PEAK SUSTAINED WIND OF 53 MPH AND PEAK GUST OF 74 MPH.
0701 AM WILDFIRE 4 ESE CAMARILLO 34.20N 118.97W
05/02/2013 VENTURA CA FIRE DEPT/RESCUE
SPRINGS FIRE EXCEEDING 6500 ACRES AS OF 2PM WITH
STRUCTURAL DAMAGE AT RV PARK AND STRAWBERRY FARM.
0753 AM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
05/02/2013 M62.00 MPH LOS ANGELES CA MESONET
CHILAO RAWS AT 5450FT ELEVATION MEASURED NORTHEAST PEAK
SUSTAINED WIND OF 42 MPH AND PEAK GUST OF 62 MPH.
0753 AM NON-TSTM WND GST 9 SE ACTON 34.39N 118.08W
05/02/2013 M64.00 MPH LOS ANGELES CA MESONET
MILL CREEK RAWS AT 5021FT ELEVATION MEASURED NORTHEAST
PEAK WIND GUST OF 64 MPH.
0929 AM NON-TSTM WND GST 8 SW THOUSAND OAKS 34.10N 118.96W
05/02/2013 M69.00 MPH VENTURA CA MESONET
BONE MOUNTAIN-MALIBU CWOP AT 1715FT ELEVATION MEASURED
NORTHEAST PEAK SUSTAINED WIND OF 53 MPH AND PEAK GUST OF
69 MPH.
0959 AM NON-TSTM WND GST 2 N SANTA CLARITA 34.44N 118.51W
05/02/2013 M64.00 MPH LOS ANGELES CA MESONET
SAUGUS RAWS AT 1450FT ELEVATION MEASURED NORTHEAST PEAK
WIND GUST OF 64 MPH.
1049 AM NON-TSTM WND GST 5 ESE FILLMORE 34.37N 118.84W
05/02/2013 M67.00 MPH VENTURA CA MESONET
WILEY RIDGE RAWS AT 1645FT ELEVATION MEASURED NORTHEAST
PEAK SUSTAINED WIND OF 41 MPH AND PEAK GUST OF 67 MPH.
1055 AM NON-TSTM WND GST 4 NNE SAN FERNANDO 34.35N 118.42W
05/02/2013 M69.00 MPH LOS ANGELES CA MESONET
CAMP NINE RAWS AT 4000FT ELEVATION MEASURED NORTHEAST
PEAK WIND GUST OF 69 MPH.
1056 AM NON-TSTM WND GST 5 S SANTA CLARITA 34.34N 118.52W
05/02/2013 M62.00 MPH LOS ANGELES CA MESONET
NEWHALL PASS RAWS AT 2135FT ELEVATION MEASURED NORTHEAST
PEAK WIND GUST OF 62 MPH.
&&
KITTELLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:55 AM PDT | Small Craft Advisory | LOX | 21 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.